Friday, November 09, 2007

Possible Side Effects.....

I have been a little under the weather still with pains that the doctors can't quite figure out the true causes of. I went to Urgent Care yesterday. They gave me a prescription for some medicine. I got it filled and was reading the possible side effects which could include;
nausea, vomiting diarrhea, gas, constipation, indigestion, dizziness, drowsiness, headache, unusual bruising or bleeding, confusion (won't be able to tell if I have that one), loss of appetite (that would be a positive side effect for me!), sharp or crushing chest pain, sudden shortness of breath, sudden leg pain, sudden severe headache, fainting, changes in vision, numbness in arm or leg, slurred speech, one sided weakness, change in urine produced, stomach pain, itching reddened, swollen , blistered, painful, or peeling skin, yellowing of the skin, dark urine, tiredness, fever, chills, sore throat, swelling of hands, ankles, feet, face, lips, eyes, throat, or tongue, difficulty swallowing or breathing, or hoarseness.

I don't usually read these things. Now I know why.

Sufferin Succotash!!!

17 Comments:

Blogger Karen H. said...

Good Morning Rachel,
Wow, sorry to hear that you are still under the weather. I do hope you get to feeling better soon and that those meds will do the trick for you. Also, I hope you don't have any of those side effects. I always have to read the side effects because there is so much meds that I am allergic too. I am already taking 3 meds already on a daily basis, and I don't want anything to interreact to those meds. I do hope you get to feeling better my friend. Just thought I would drop by and say hi and have a great Friday and great weekend.

Hugs,
Karen H.

8:11 AM  
Blogger Diane J. said...

Dang, have you got your affairs in order?! It sounds like the cure may be worse than the affliction, LOL! ;o)

Hope they get you accurately diagnosed and treated soon, my friend. I have to go to the Dr. this afternoon and I dread it. Ugh!!

Have a good weekend, if you can.

Love and hugs,

Diane

8:55 AM  
Anonymous Linda said...

I hope you feel better and that you don't get any of those side effects. I try not to take any meds except for the ibuprofen when I have a headache. They seem to all have some side effects that are worse than whatever ails a person. I remember going to the dentist for a terrible toothache and they made me sign a form that one of the possibilities of the procedure they were going to do could be death. Toothache, possibility of death, toothache, death. It was a hard decision. :-)

9:48 AM  
Blogger Shushan said...

Sometimes the warnings are scarier than the condition they treat!

There was a humor song by Radio Free Vestibules about this very thing years ago.


Hope you feel better soon!

Susan

1:52 PM  
Blogger PEA said...

Isn't it just amazing what the side effects can be?!! I swear sometimes they're worse than the actual sickness! Geesh!!! Dear Rachel, I do hope you start feeling better real soon, thinking of you. xoxo

5:22 PM  
Blogger Peter said...

Sounds like all the symptoms of the illness with a few bonus ones thrown in for good measure.

9:08 PM  
Blogger Susie said...

Those side effects make it almost worse than suffering the pains.
Do hope they find what's happening and you feel better soon!
xo

9:14 PM  
Blogger Cheyenne said...

I don't read too many of those as they are all alike and they make me run to a corner and suck my thumb. Very scary reading material.

9:41 PM  
Blogger OldOldLady Of The Hills said...

GOOD GRAVY MARIE! (I have no idea where I learened that expression, but it does seem appropriate for this post!)
This is more horrendous that what you are suffering with...I want to know the name of this Medicine, please!

I hate that you are still not feeling well, my dear...And you are right to check it out, but it does sound like 'the cure' may be worse than the disease...!
Do feel better very quickly, Rachel.

2:05 AM  
Blogger Leslie Shelor said...

Hope you're feeling better soon, and that you avoid all side effects...(side effects....they sound like MAJOR effects to me!)

4:25 AM  
Blogger Raggedy said...

YIKES!
My thoughts and prayers are with you.
I hope you will feel right as rain soon.
Huggles and Love,
Raggedy

I read your last post and you didn't sound so good there. That sounded like a nasty bug. The critters looked so dern cute playing in the papers.

6:54 AM  
Blogger Ralph's Homespun Headlines said...

Rachel
I have a good friend and she absolutely refuses to take any medication. She says we really don't know the long term affects and no one really knows all the possible side effects.
She is the healthest person I know.
Ralph

9:27 AM  
Blogger Mountain Mama said...

I don't know how many times I have been given a medicine with terrifying side effects. I usually don't take them at all. The side effects are usually worse than the problem I would be taking them for.
I'm sorry you are having pain and pray for your doctor to have wisdom to find the problem and safely cure you.

11:30 AM  
Blogger Lucy Stern said...

Are you actually going to take that medicine.....Go to a natural health care doctor.....

3:00 PM  
Blogger Jana said...

I'll vote for dehydration since you were vomiting recently. How about flushing those dangerous potentially lethal pills down the drain? The best thing for you is WATER!!!! Damn doctors only know two things- pills and surgery, better get well soon, or next they'll be trying to talk you into exploratory surgery!!!
Have you read any books about dehydration? How about Don Colton, MD? "What you don't know could be killing you". The guy bases his findings in the Bible, and I truly enjoy his books. Good luck, and drink some water!!

8:08 PM  
Blogger Jamie Dawn said...

One of those side effects was vomiting diahrrea??
If you are vomiting diahrrea instead of vomiting vomit, then you've got some HITONIOUS side effects for sure!!!!!

I'm glad to read in your latest post that you haven't had any of the awful side effects.
I sure don't like reading that you are in pain, even if it is risin, or whatever the heck you said.
It sounds terrible, hitoniously terrible!!

Please take it easy and keep bugging the doctor until you are feeling back to normal again.
I hope to read in your next post that you are back causing mischief around town and feeding stray cats and racoons and other creatures again.
Don't do any jumping jacks until your side feels better. Doing them would make you one of those Other Wise people the Sunday sign spoke about.

Rest, rest, rest!!!

12:01 AM  
Blogger Sandy said...

I think I'd think more than twice about taking that medication. The one pain you have is much better than getting ANY of those side effects in addition to your already pain.

4:56 AM  

Post a Comment

<< Home

Free Hit Counters
Web Counter